Advertisement -- Learn more about ads on this site.


    SUGARPLUM85   67,604
SparkPoints
60,000-79,999 SparkPoints
 
 
Reflections on

Saturday, September 17, 2011

Well, back from vacation and a month later, I am still at 160 pounds and not losing.
This ties in with my previous blog on when is enough, enough. I decided to keep tracking and exercising but a new wrinkle has entered. I started on Estroven Max which has really helped my hot flashes and sleeping but seems to be keeping the extra pounds on. I also seem to be craving salt too which probably holds water weight in too.
I am feeling really stressed too so though I am not eating too much but that may be affecting my weight.

SHARE
  Member Comments About This Blog Post:

ELISADENK 9/17/2011 8:19PM

    Take a deep breath. Good. Now take another one.

Google up, 'side effects of Estroven Max' and see what is there. Is it possible to take less of it?

Why are you craving salt? That could be a culprit.

And, yes, stress can be a culprit, too.

ISN'T THIS FUN????!!!!! emoticon



Report Inappropriate Comment
HALEYSMUM 9/17/2011 5:26PM

    Don't over think it too much, weight drops off at first and then slows a little but should still continue to fall as long as you keep moving. If you are worried about the effects your medication may be having on your new lifestyle, go back and tell your doctor and maybe they can suggest something that is better suiting to your new routine.

Take care!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by SUGARPLUM85